Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Anabolic Singh is offline New Member
    Join Date
    May 2004
    Posts
    44

    tren/fina questions

    1. What would be the minimum amount of tren that can be taken per week , which would still give good results. Also is this ed or eod

    2. What are the worst sides experieced and at what dosage

  2. #2
    dieseL atC's Avatar
    dieseL atC is offline Member
    Join Date
    Feb 2004
    Location
    free crack giveaway
    Posts
    771
    For me, the headaches were fcuking terrible!

  3. #3
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    if you go to the main page then go under steroid profile it will answer these questions for you. good luk

  4. #4
    NorCaLifter's Avatar
    NorCaLifter is offline Associate Member
    Join Date
    Feb 2003
    Location
    Central Valley, California
    Posts
    186
    Taking 100mg ed and dont have headaches, but lately i have been losing my balance...not sure if that has anything to do with tren ... since some people have headaches.. I wonder if that might be a side effect too? Its not all the time but comes and goes.... anyone else have that happen on tren?

  5. #5
    immy's Avatar
    immy is offline Associate Member
    Join Date
    Feb 2004
    Location
    my car
    Posts
    357
    i have 60ml of fina and 60ml of prop

  6. #6
    50%Natural's Avatar
    50%Natural is offline Respected Member
    Join Date
    Aug 2003
    Location
    texas
    Posts
    4,132
    Quote Originally Posted by immy
    i have 60ml of fina and 60ml of prop
    okay

    all about the profiles for these type of questions

  7. #7
    somedude247's Avatar
    somedude247 is offline Member
    Join Date
    Jul 2003
    Location
    Toronto Canada
    Posts
    902
    I did 100 mg ED for 6 weeks..results were great, but I seemed to get the fina cough 4 weeks into the fina part of cycle..Felt like crap for a couple weeks, but was definitely worth it...But this fina was the only time this happened to me, the first time I used a different company and did not have any sides other then night sweats...I'm guessing the last batch I used was not as good.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •